Translator Disclaimer
15 May 2017 Infinitesimal Newton–Okounkov bodies and jet separation
Alex Küronya, Victor Lozovanu
Duke Math. J. 166(7): 1349-1376 (15 May 2017). DOI: 10.1215/00127094-0000002X

Abstract

In this article we explore the connection between asymptotic base loci and Newton–Okounkov bodies associated to infinitesimal flags. Analogously to the surface case, we obtain complete characterizations of augmented and restricted base loci. Interestingly enough, an integral part of the argument is a study of the relationship between certain simplices contained in Newton–Okoukov bodies and jet separation; our results also lead to a convex geometric description of moving Seshadri constants.

Citation

Download Citation

Alex Küronya. Victor Lozovanu. "Infinitesimal Newton–Okounkov bodies and jet separation." Duke Math. J. 166 (7) 1349 - 1376, 15 May 2017. https://doi.org/10.1215/00127094-0000002X

Information

Received: 7 April 2015; Revised: 21 July 2016; Published: 15 May 2017
First available in Project Euclid: 23 February 2017

zbMATH: 1366.14012
MathSciNet: MR3649357
Digital Object Identifier: 10.1215/00127094-0000002X

Subjects:
Primary: 14C20
Secondary: 32Q15 , 52A20

Keywords: ampleness and nefness of line bundles , asymptotic invariants of linear series , jet separation , moving Seshadri constants , Newton–Okounkov bodies

Rights: Copyright © 2017 Duke University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.166 • No. 7 • 15 May 2017
Back to Top